# SDR ZZDA2011555

- Difficulty date: June 15, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N300AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT 'NOT ARMED' LIGHT IS OUT.  RELAMPED EMERGENCY EXIT LIGHT OPS CHECK GOOD REF AMM 33-00.
